Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 41, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 11, 2011, 12:49 AM CDT for Douglas County, Ozark County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2011, 12:49 AM CDT (05:49 UTC)
- Expired
- Apr 11, 2011, 1:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 601 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
517 WUUS53 KSGF 110549 SVRSGF MOC067-153-110630- /O.NEW.KSGF.SV.W.0041.110411T0549Z-110411T0630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1249 AM CDT MON APR 11 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OZARK COUNTY IN SOUTHWEST MISSOURI... SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI... * UNTIL 130 AM CDT. * AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NOBLE TO PONTIAC...MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...DORA... GAINESVILLE...GENTRYVILLE...HARDENVILLE...ISABELLA...LONG RUN... NOBLE...PONTIAC...ROCKBRIDGE...SUNDOWN...SYCAMORE...TECUMSEH... THEODOSIA...THORNFIELD...UDALL...WASOLA...WILLHOIT AND ZANONI. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR SOUTHERN MISSOURI. && LAT...LON 3681 9268 3701 9209 3649 9213 3649 9277 TIME...MOT...LOC 0549Z 253DEG 45KT 3676 9250 3651 9260 WIND...HAIL 60MPH 1.00IN $$ SCHAUMANN
2 follow-up statements
256
WWUS53 KSGF 110607
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CDT MON APR 11 2011
MOC067-153-110630-
/O.CON.KSGF.SV.W.0041.000000T0000Z-110411T0630Z/
DOUGLAS MO-OZARK MO-
107 AM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...
AT 103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM GENTRYVILLE
TO 6 MILES SOUTHWEST OF GAINESVILLE...MOVING EAST AT 45 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...DORA...DRURY...
GAINESVILLE...GENTRYVILLE...HARDENVILLE...ROCKBRIDGE...SYCAMORE...
TECUMSEH...UDALL...WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
&&
LAT...LON 3686 9254 3701 9209 3672 9211 3671 9212
3649 9213 3649 9260
TIME...MOT...LOC 0607Z 251DEG 41KT 3685 9233 3654 9242
WIND...HAIL 60MPH 1.00IN
$$
SCHAUMANN779
WWUS53 KSGF 110628
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CDT MON APR 11 2011
MOC067-153-110638-
/O.EXP.KSGF.SV.W.0041.000000T0000Z-110411T0630Z/
DOUGLAS MO-OZARK MO-
128 AM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR OZARK AND SOUTHEASTERN DOUGLAS
COUNTIES WILL EXPIRE AT 130 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...RADAR INDICATES THAT SMALL HAIL AND WIND GUSTS TO 50 MPH
WILL REMAIN POSSIBLE ACROSS EXTREME EASTERN DOUGLAS AND OZARK
COUNTIES THROUGH 145 AM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3686 9254 3701 9209 3672 9211 3671 9212
3649 9213 3649 9260
TIME...MOT...LOC 0628Z 251DEG 41KT 3692 9204 3662 9214
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 12:03 AM CDT, 46 minutes earlier.
Area forecast discussion, Apr 11, 12:03 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1203 AM CDT MON APR 11 2011 ...UPDATE TO AVIATION... .UPDATE... THE 00Z RAOB HAS BEEN PERFORMED AND ANALYZED UP THROUGH 400MB. SHALLOW CONVECTION CONTINUES TO STEW ALONG A DRY LINE...WHICH AT 00Z...EXTENDED FROM VERSAILLES DOWN TOWARD NEOSHO MISSOURI. UPDRAFTS STRUGGLED TO PUNCH THROUGH A MID LEVEL CAP...THAT WAS MEASURED AT AROUND 650MB. HOWEVER...MID LEVEL HEIGHT FALLS ASSOCIATED WITH AN APPROACHING DEEP TROUGH SHOULD CONTINUE TO WORK ON THIS CAP...HELPING TO FACILITATE DEEP CONVECTION AS WE PROGRESS THROUGH THE EVENING. THE ENVIRONMENT AHEAD OF THE DRY LINE...BASED OFF OF THE 00Z RAOB...WAS BECOMING SLIGHTLY MORE UNSTABLE...BUT STILL CAPPED. WHEN LIFTING A MIXED LAYER PARCEL...INHIBITION WAS MEASURED AT 118 J/KG...WHICH LOWERED FROM 223 J/KG MEASURED FROM THE 21Z SOUNDING. BECAUSE OF THIS MID LEVEL CAP...WARM SECTOR CONVECTION IS BECOMING LESS LIKELY...AS THE DRY LINE WILL CONTINUE TO BE THE PRIMARY FOCUS FOR CONVECTION. WE ALSO FEEL AS THOUGH THE TORNADO RISK DECREASING. POOR LAPSE RATES WITHIN THE LOWEST 3 KM WILL BE A MITIGATION FACTOR IN A STORMS ABILITY TO PRODUCE TORNADOES. THIS LACK OF LOW LEVEL CAPE IN CONJUNCTION WITH VEERING SOUTHWEST WINDS AT THE SURFACE...ALSO DECREASES THE RISK FOR TORNADOES. HOWEVER...INCREASING NORMALIZED CAPE WITHIN THE -10 TO -30 LAYER WILL FAVOR A DECENT RISK FOR LARGE HAIL. AND FINALLY...THE INVERTED V STRUCTURE FROM THE SURFACE TO 850MB...WILL PROMOTE A RISK FOR THUNDERSTORM WIND GUSTS UP TO 60 MPH. THROUGH 03Z...AS UPPER MID LEVEL HEIGHT FALLS INCREASE BETWEEN 01 AND 03Z...UPDRAFTS ARE EXPECTED TO PUNCH THROUGH THE MID LEVEL CAP...AND FORM A LINE OR BROKEN LINE OF CONVECTION ALONG THE DRY LINE. 0-6 KM SHEAR VECTOR ORIENTATION WITH RESPECT TO THE DRY LINE SUPPORTS THIS IDEA OF A SQUALL LINE. MINI-BOWS WITHIN THE LINE ARE A POSSIBILITY DUE TO THE DOWNBURST POTENTIAL ASSOCIATED WITH THE INVERTED V STRUCTURE OF THE LOWER TROP. CRAMER && .DISCUSSION... /ISSUED 300 PM CDT SUN APR 10 2011/ THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT AS A COLD FRONT OVERTAKES THE DRY LINE AND MOVES EAST ACROSS THE REGION. THE UPPER TROUGH WILL TRANSLATE EASTWARD ACROSS THE CENTRAL U.S. MONDAY WHILE SURFACE HIGH PRESSURE BUILDS EAST FROM THE PLAINS. TEMPERATURES WILL BE CONSIDERABLY COOLER WHILE GUSTY NORTHWEST WINDS WILL PERSIST THROUGH THE DAY. WINDS WILL SUBSIDE MONDAY NIGHT AS SURFACE PRESSURE SETTLES INTO THE REGION. LOWS MONDAY NIGHT WILL FALL INTO THE UPPER 30 WITH MID 30S POSSIBLE IN THE COLDER VALLEYS. WHILE WIDESPREAD FROST IS NOT EXPECTED...BUT PATCHY FROST CANNOT BE RULED OUT. WARMER TEMPERATURES WILL RETURN TUESDAY INTO WEDNESDAY AS UPPER LEVEL RIDGING BUILDS INTO THE AREA IN THE WAKE OF THE EXITING TROUGH. SOUTHERLY WINDS WILL RETURN WEDNESDAY AS THE NEXT SYSTEM BEGINS TO SHAPE OUT WEST. WHILE MEDIUM RANGE MODELS DIFFER IN THE DETAILS THEY DO BRING A POTENT LOOKING SHORTWAVE AND ASSOCIATED FRONT ACROSS THE REGION LATER THURSDAY. THIS BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS AND PERHAPS SOME SEVERE WEATHER. COOLER WEATHER WILL FOLLOW THE PASSAGE OF THIS SYSTEM FOR FRIDAY AND SATURDAY. FOSTER && .AVIATION... FOR THE 06Z TAFS...ONGOING CONVECTION AFFECTING MAINLY THE KSGF AND KBBG TERMINALS AT THIS TIME. FINE LINE EVIDENT ROUGHLY FROM HERMITAGE TO JOPLIN COULD KICK OFF MORE CONVECTION AS IT PROGRESSES SOUTHWARD. ALSO MONITORING ACTIVITY IN OKLAHOMA. FOR NOW...BELIEVE KJLN IS DONE WITH CONVECTION. CONVECTION SHOULD CLEAR KSGF/KBBG AROUND 09/10Z. ONCE FRONT PASSES...WINDS WILL SHIFT TO NORTHWEST AND WILL BE DEALING WITH COLD AIR STRATOCUMULUS AND SOME GUSTY WINDS DURING THE DAY ON MONDAY. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 11, 12:43 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1243 AM CDT MON APR 11 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120545- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1243 AM CDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT LIGHTNING RISK. ELEVATED HAIL AND THUNDERSTORM WIND RISK. LIMITED TORNADO RISK. DISCUSSION... STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE ALONG AND SOUTHEAST OF A LINE FROM ROLLA TO HARTVILLE TO BRANSON IN MISSOURI FOR THE REMAINDER OF THE OVERNIGHT HOURS. STORMS SUNDAY EVENING HAVE HAD A HISTORY OF PRODUCING LARGE HAIL AND AREAS OF DAMAGING WIND GUSTS. THIS ACTIVITY WILL STEADILY MOVE TO THE EAST THROUGH 4 AM...WITH THE GREATEST RISK FOR SEVERE WEATHER EXPECTED ACROSS SOUTH CENTRAL MISSOURI AND THE EASTERN OZARKS. THE PRIMARY SEVERE WEATHER RISKS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS TO 60 MPH. DUE TO STRONG LOW LEVEL WIND SHEAR A TORNADO CANNOT BE RULED OUT...HOWEVER THE OVERALL RISK FOR TORNADOES IS LIMITED AT THIS TIME. A COLD FRONT WILL MOVE INTO THE AREA AS THE OVERNIGHT HOURS PROGRESS...THIS FEATURE WILL END THE RISK OF SEVERE WEATHER FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED FIRE DANGER MONDAY IN SOME AREAS. ANOTHER STORM SYSTEM WILL AFFECT THE REGION DURING THE MIDDLE TO END OF NEXT WEEK AND WILL BRING ADDITIONAL CHANCES FOR THUNDERSTORMS TO THE AREA...INCLUDING A LIMITED THREAT FOR STRONG TO SEVERE STORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI...MAINLY ALONG AND SOUTHEAST OF A LINE FROM ROLLA TO HARTVILLE TO BRANSON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Apr 10, 11:50 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND DMG 5 NNW DEVIL'S ELBOW 37.91N 92.09W
04/10/2011 PULASKI MO LAW ENFORCEMENT
REPORT OF MULTIPLE TREES DOWN ALONG HIGHWAY PP NEAR
JUNCTION WITH HIGHWAY 28.
&&
KURTZLocal storm report, Apr 10, 11:55 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM TSTM WND DMG 4 NNW FORDLAND 37.21N 92.98W
04/10/2011 WEBSTER MO AMATEUR RADIO
ONE LARGE TREE ACROSS PANTHER CREEK ROAD.
&&
KURTZLocal storm report, Apr 11, 12:02 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM TSTM WND DMG 4 NW FORDLAND 37.20N 92.98W
04/10/2011 WEBSTER MO AMATEUR RADIO
REPORT OF TWO TREES ACROSS PANTHER CREEK ROAD 2.25 MILES
SOUTH OF PLEASANT GROVE ROAD.
&&
KURTZLocal storm report, Apr 11, 12:27 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 AM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM TSTM WND GST LYNCHBURG 37.49N 92.29W
04/10/2011 E60 MPH LACLEDE MO FIRE DEPT/RESCUE
&&
KURTZLocal storm report, Apr 11, 12:35 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 2 S ROLLA 37.92N 91.77W
04/10/2011 PHELPS MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED 20 TO 25 POWER POLLS DOWN 2
MILES SOUTH OF ROLLA ALONG MISSOURI HIGHWAY O.
&&
KURTZLocal storm report, Apr 11, 12:37 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1237 AM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 1 ENE ROLLA 37.96N 91.75W
04/10/2011 PHELPS MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS ROOF DAMAGE TO AN APARTMENT
COMPLEX ON THE 1900 BLOCK OF FORUM ROAD IN ROLLA.
SHINGLES AND DECKING REMOVED.
&&
KURTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:23 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 52 min |
| Apr 10, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 48 min |
| Apr 10, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 44 min |
| Apr 10, 9:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 32 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 39 min |
| Apr 10, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 46 min |
| Apr 10, 10:52 PM CDT | Tornado Warning | SGF | Greene, Webster, Wright | 53 min |
| Apr 10, 11:05 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps | 39 min |
| Apr 10, 11:11 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 34 min |
| Apr 10, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 12 min |
| Apr 11, 12:02 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 30 min |
| Apr 11, 1:34 AM CDT | Special Weather Statement | SGF | Howell, Shannon | 41 min |
| Apr 11, 1:50 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 33 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.